# SDR DALA2023091907707

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 97,532 hours, 20,902 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 THE KEEL BEAM FITTING I/B AND O/B SURFACE CORROSION AT STA 786 AND LBL 9.5, REF TO CPCP TASK 53-502-00. CORRECTIVE ACTION: THE KEEL BEAM FITTING I/B AND O/B SURFACE CORROSION AT STA 786 AND LBL 9.5 BLEND OUT REPAIR AS PER PRI: 611943-14 REV.0, COMPARED AND COMPLIED WITH ERA: 611943-14 REV. (2973535)
